# SDR REXA2015112501160

- Difficulty date: November 25, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 - 349.00, STRINGER 24R, HAS PITTING CORROSION.  REPAIRED CORRODED STRINGER 24R, BETWEEN FS 333 - 349 IAW EA CRJ953-03797 REV IR.
